MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR FX; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR FX; MESH, SURGICAL, POLYMERIC
Model Number 31328
Health Effect - Clinical Codes Adhesion(s) (1695); Inflammation (1932); Pain (1994); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to fully investigate this event as no lot number, or sample was provided.Not returned.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced pain and suffering, adhesions, inflammatory reaction, seroma, serosal defect, hernia recurrence and mesh removal.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Event or Problem Description
Plaintiff also allegedly experienced inflammation note: only half of the cut mesh was implanted.
 
Additional Manufacturer Narrative
Based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.

Brand Name
C-QUR FX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 03054
MDR Report Key8614262
Report Number3011175548-2019-00563
Device Sequence Number3030183
Product Code FTL
UDI-Device Identifier00650862313284
UDI-Public00650862313284
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K082748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model Number31328
Device Catalogue Number31328
Device Lot Number10907382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date03/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale